On the information-based complexity of optimal reconstruction for nonlinear systems

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

View graph of relations



Original languageEnglish
Pages (from-to)161-167
Journal / PublicationSystems and Control Letters
Issue number2
Publication statusPublished - Feb 1990
Externally publishedYes


The information-based complexity of optimal reconstruction problems for general nonlinear systems is studied. Both lower and upper bounds for the worst-case reconstruction-error functional are given. The existence of an optimal reconstruction algorithm which achieves the infimum of the reconstruction-error is established. © 1990.

Research Area(s)

  • Information-based complexity, lower and upper error bouns, nonlinear systems, optimal algorithm, optimal reconstruction